Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Bleeding, stomach and back pain after taking Postinor2. What should i do?

Hello Doctor,i started bleeding a week after taking postioner2 with some stomach and back pain .However this is not the first time it s happening.Please advise what should i do? am worried are there any tablets i can take to stop the bleeding ?besides i was to know does POstiner cause infertility of it s over taken ?Thank you .
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Postinor contains large doses of hormones which prevents the pregnancy.The large doses do alter the normal balance of the hormones in the blood and lead to problems related to the menstruation .

You may have to visit your gynecologist if you experience more than normal bleeding after taking Postinor.

No, Postinor does not cause infertility.

Wish you good health.

Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor